# SDR DXTA2012062005007

- Difficulty date: June 20, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 2,318 hours, 1,647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, NOSE GEAR INDICATION REMAINED RED. RETURNED TO AIRPORT, EXTENSION WAS NORMAL AND INDICATIONS WERE NORMAL.  ADJUSTED NOSE GEAR CHANGE OVER MICROSWITCH AND ADJUSTED RT MLG UPLOCK SWITCH IAW AMM 32-60-00.  PERFORMED GEAR SWING, OPS CHECKED GOOD.
